# SDR R61A201311111134

- Difficulty date: November 11, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N407YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000370
- Aircraft time: 387 hours, 246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R2 DOOR NOT SHOWING GREEN WHEN DOOR IS CLOSED.  MAINTENANCE INSPECTED AND ADJUSTED R2 DOOR INDICATOR MECHANISM IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
